# SDR FDEA201106242408

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3650
- Condition: Corroded
- Location: Bs 720-770
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LAP SEAM FROM STA 720 TO 770 STR 19R.  REMOVED CORROSION FROM LAP SEAM IAW SRM 51-10-02.  ORIG MATERIAL .056 REMAINING .031 OUT OF LIMITS IAW SRM 53-00-01, FIG 101, DETAIL III.  ACCOMPLISHED EA F-5330-147695.  MAJOR REPAIR.
